Alert archive / Alabama / Flash Flood Warnings in 2005
Flash Flood Warning 29, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Aug 13, 2005, 4:20 PM CDT for Morgan County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2005, 4:20 PM CDT (21:20 UTC)
- Expired
- Aug 13, 2005, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KHUN 132120 FFWHUN ALC103-140015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 420 PM CDT SAT AUG 13 2005 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA * UNTIL 715 PM CDT * AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER EASTERN MORGAN COUNTY. DOPPLER RADAR INDICATES BETWEEN TWO AND THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA SINCE 330 PM CDT...AND AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE BEFORE THE RAIN ENDS. * SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... MORGAN CITY...EVA...FLORETTE...HULACO. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3430 8683 3431 8657 3452 8656 3447 8679 $$ JE
2 follow-up statements
000 WGUS74 KHUN 132147 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 445 PM CDT SAT AUG 13 2005 ALC103-140015- MORGAN AL- 445 PM CDT SAT AUG 13 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 PM CDT FOR EASTERN MORGAN COUNTY... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN HAD MOVED OUT OF MORGAN COUNTY. HOWEVER... LIGHT TO MODERATE RAIN CONTINUES...AS DOES RUNOFF FROM EARLIER THUNDERSTORMS. AT 425 PM CDT...WATER WAS REPORTED APPROACHING THE ROAD IN EVA. LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... MORGAN CITY...EVA...FLORETTE...HULACO... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3430 8683 3431 8657 3452 8656 3447 8679 $$ JE
000 WGUS74 KHUN 132305 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 605 PM CDT SAT AUG 13 2005 ALC103-132315- MORGAN AL- 605 PM CDT SAT AUG 13 2005 ...THE FLASH FLOOD WARNING FOR MORGAN COUNTY HAS BEEN CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR...INDICATED THAT RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELED. REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. LAT...LON 3430 8683 3431 8657 3452 8656 3447 8679 $$ JE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 1:20 PM CDT, 3 hours earlier.
Area forecast discussion, Aug 13, 1:20 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 120 PM CDT SAT AUG 13 2005 .DISCUSSION... LATEST U/A AND SATELLITE ANALYSIS SHOWING A WEAKENING UPPER LEVEL LOW/TROUGH SLOWLY LIFTING NORTHEAST...CURRENTLY CENTERED OVER CENTRAL AL. AREAS OF SCATTERED CONVECTION CONTINUE TO FIRE EAST/NORTHEAST OF THIS FEATURE ACROSS EASTERN AL...NORTHWEST GA AND INTO PARTS OF SOUTHERN MIDDLE TN. THE ADDED LIFT/CONVERGENCE AND FAVORABLE THERMODYNAMICS ALLOWING A FEW STRONGER PULSE STORMS TO DEVELOP FROM TIME TO TIME...AS ALREADY WITNESSED BY THE MID- MORNING MICROBURST THAT BROUGHT TREES/POWERLINES DOWN IN JACKSON COUNTY AROUND THE HOLLYWOOD AREA. TEMPERATURES THUS FAR REMAINING HIGHLY CLOUD DEPENDENT...WITH LOWER 90S ALREADY SHOWN OVER THE MTLY SUNNY AREAS WEST OF I-65...AND SOME LOWER 70S STILL IN NORTHEAST AL WHERE THE BKN/OVC CONDITIONS PERSIST. WIDELY SCTD SHOWERS/TSTMS WILL LINGER INTO EVENING HOURS...BEFORE RAPIDLY DIMINISHING FOLLOWING THE LOSS OF DAYTIME HEATING. SOUNDING DATA REMAINS SUPPORTIVE FOR A FEW SLOW MOVING STORMS CONTAINING LOCALLY HEAVIER RAINFALL...AS WELL AS THE POTENTIAL FOR SOME ISOLATED STRONGER WIND GUSTS. WILL KEEP AN EYE ON LAST MINUTE RADAR TRENDS...BUT FOR NOW WILL STICK WITH JUST AN ISOLATED CHANCE FOR THE EVENING HOURS. GIVEN THE PERSISTENT LOW LEVEL MOISTURE...EXPECT PATCHY FOG TO DEVELOP ONCE AGAIN IN THOSE MORE FOG PRONE AREAS IN THE DEEPER VALLEYS...AND WILL INCLUDE MENTION OF THIS FOR THE EARLY MORNING HOURS. THE AFOREMENTIONED UPPER LOW WILL OPEN UP INTO MORE OF A WEAK SHEAR AXIS OVER THE NEXT COUPLE OF DAYS...BUT STILL LINGER NEAR OR JUST EAST OF THE AREA. THIS WILL KEEP AT LEAST A LOW END SCATTERED CHANCE OF PCPN FOR SUNDAY AS THIS FEATURE INTERACTS WITH THE MOIST/UNSTABLE AIRMASS...WITH PERHAPS SLIGHTLY HIGHER CHANCES FOCUSED OVER AREAS EAST OF HSV. THE SHEAR AXIS BECOMES LESS APPARENT BY MONDAY AND TUESDAY...ALTHOUGH IT MAY STILL LINGER IN SOME WEAKENED FORM. REGARDLESS...PRECIP CHANCES WILL BE DRIVEN MAINLY BY DAYTIME HEATING...SO POPS IN THE 20/30% RANGE REMAIN APPROPRIATE. MODELS SUGGESTING A SUBTLE INCREASE IN H85 TEMPS AND MEAN THICKNESS VALUES...SO COULD SEE DAYTIME HIGHS INCH UP A DEGREE OR TWO THE NEXT COUPLE OF DAYS...ESPECIALLY WEST OF I-65 WHERE A FEW MID 90S WILL BE POSSIBLE. A CONTINUATION OF THE DOG DAYS OF SUMMER EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD. SUB-TROPICAL RIDGE WILL GRADUALLY EXPAND WWRD ACROSS THE GULF COAST...WHILE THE WEAK SHEAR AXIS BECOMES A LITTLE MORE PRONOUNCED WITHIN THE RIDGE. THIS GENERAL PATTERN WILL KEEP TEMPERATURES AROUND NORMAL FOR THE MIDDLE OF AUGUST...WITH A CONTINUED LOW CHANCE OF DIURNAL CONVECTION EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 72 92 72 92 / 20 30 20 30 SHOALS 71 94 72 94 / 20 30 20 30 CULLMAN 70 92 72 93 / 20 30 20 30 FAYETTEVILLE 70 92 71 91 / 20 30 20 30 FORT PAYNE 70 90 69 91 / 20 40 20 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 10/MR
Hazardous weather outlook, Aug 13, 1:10 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 110 PM CDT SAT AUG 13 2005 ALZ001>010-016-TNZ076-096-097-140200- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 110 PM CDT SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... THE RISK OF ISOLATED SEVERE DOWNBURSTS AND PENNY SIZED HAIL IS INCREASING ACROSS NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THE AIRMASS IS DESTABILIZING RAPIDLY ACROSS THESE AREAS...WITH SCATTERED THUNDERSTORMS ALREADY DEVELOPING IN PARTS OF MIDDLE AND SOUTHERN MIDDLE TENNESSEE. THESE STORMS WILL DRIFT SLOWLY SOUTHEAST THIS AFTERNOON. THERE REMAINS A THREAT OF REDEVELOPMENT OF THUNDERSTORMS IN NORTHEAST ALABAMA AS WELL. THE UPPER LEVEL LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STORMS WILL HAS MOVED INTO NORTHWEST ALABAMA...AND IS COMBINING WITH STRONG INSTABILITY TO PRODUCE A RISK OF ISOLATED SEVERE THUNDERSTORMS. THE THUNDERSTORMS WILL BEGIN TO DISSIPATE SHORTLY AFTER SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...(SUNDAY THROUGH FRIDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. A TYPICAL SUMMERTIME PATTERN WILL PERSIST THROUGH MUCH OF THE PERIOD WITH A MOIST AND UNSTABLE AIRMASS REMAINING IN PLACE ACROSS THE REGION. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LOCALLY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED THROUGH THE OUTLOOK PERIOD. KULA
In the hours before
Special weather statement, Aug 13, 11:19 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1119 AM CDT SAT AUG 13 2005 ALZ009-131700- JACKSON- 1119 AM CDT SAT AUG 13 2005 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JACKSON COUNTY UNTIL NOON... AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR AND TO THE SOUTH OF SCOTTSBORO. THESE STORMS WERE DRIFTING SOUTHEAST. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. PEOPLE IN CENTRAL JACKSON COUNTY...INCLUDING THE CITIES OF SCOTTSBORO AND SECTION...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. IF ON OR NEAR LAKE GUNTERSVILLE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM KULA
Local storm report, Aug 13, 12:06 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1206 PM CDT SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 3 NW HOLLYWOOD 34.75N 86.00W
08/13/2005 JACKSON AL PUBLIC
SEVERAL TREES DOWN OR SNAPPED ALONG HIGHWAY 33. TIME
ESTIMATED.
&&
KULALocal storm report, Aug 13, 12:23 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1223 PM CDT SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM LIGHTNING SCOTTSBORO 34.67N 86.03W
08/13/2005 JACKSON AL LAW ENFORCEMENT
*** 1 INJ *** WOMAM STRUCK BY LIGHTNING WHILE ON THE
TELEPHONE AT RESIDENCE. WOMAN WAS TAKEN TO HOSPITAL FOR
TREATMENT.
&&
KULASpecial weather statement, Aug 13, 1:41 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 141 PM CDT SAT AUG 13 2005 ALZ001-005-006-TNZ096-131945- LAUDERDALE-LIMESTONE-LINCOLN-MADISON- 141 PM CDT SAT AUG 13 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LAUDERDALE AND NORTHERN LIMESTONE AND MADISON COUNTIES IN ALABAMA...AND LINCOLN COUNTY IN TENNESSEE... AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING DEVELOPING STRONG THUNDERSTORMS IN SOUTHWEST TO SOUTHERN MIDDLE TENNESSEE INTO EASTERN LAUDERDALE COUNTY...MOVING EAST SOUTHEAST AT 10 MPH. THESE STORMS WILL CONTINUE TO INTENSIFY...WITH ISOLATED SEVERE WEATHER POSSIBLE BETWEEN NOW AND 4 PM...INCLUDING GUSTY WINDS AND POSSIBLY SOME HAIL. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LEXINGTON. ANDERSON. MCBURG. DELINA. DELLROSE. PETERSBURG. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE SEVERE WEATHER WARNINGS CONCERNING THIS WEATHER SITUATION. KULA
Special weather statement, Aug 13, 2:15 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 215 PM CDT SAT AUG 13 2005 ALZ016-132000- CULLMAN- 215 PM CDT SAT AUG 13 2005 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 300 PM... AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ADDISON...OR 15 MILES WEST OF CULLMAN...MOVING EAST AT 10 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LEWIS SMITH LAKE JONES CHAPEL. CRANE HILL. LOGAN. WILBURN. BALDWIN. GOOD HOPE. IF ON OR NEAR LEWIS SMITH LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KULA
Special weather statement, Aug 13, 3:23 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 323 PM CDT SAT AUG 13 2005 ALZ007-132100- MORGAN- 323 PM CDT SAT AUG 13 2005 ...SIGNIFICANT WEATHER ALERT FOR MORGAN COUNTY... AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TRINITY...OR 8 MILES SOUTHWEST OF DECATUR... DRIFTING SOUTHEAST AT 5 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SOUTHWEST DECATUR. TRINITY. BASHAM. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:02 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 28 min |
| Aug 13, 9:30 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 30 min |
| Aug 13, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 33 min |
| Aug 13, 3:41 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 34 min |
| Aug 13, 3:45 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 31 min |
| Aug 13, 4:16 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 20 min |
Nearby
Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.